| Model Number |
15 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device and verified the reported issue.Stryker replaced the therapy pcb assembly and then observed proper device operation through functional and performance testing and the device was returned to the customer for use.Stryker further evaluated the removed therapy pcb assembly.It was observed that transistor, designator q8 was partially electrically shorted.This caused the service code and abnormal energy delivery message with 80% of target energy being delivered in a monophasic waveform.
Event or Problem Description
The customer contacted stryker to report that their device failed the user test and logged an event code in the device¿s memory that is indicative of a device failure that could result in a partial loss of defibrillator output energy due to a loss of the negative portion of the biphasic output waveform, resulting in a monophasic shock.Additionally, the defibrillator output energy may be reduced by up to approximately 20% from the selected energy level.As a result, the wrong defibrillation therapy would be delivered, if it were necessary.There was no patient use associated with the reported event.